# SDR ASOA201702144008

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 37,796 hours, 21,943 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 28,304 hours, 17,442 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312825
- Condition: Leaking
- Location: Nr 2
- Part time: 28,304 hours, 17,442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN. THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NUMBER 2 ENGINE TO HAVE AN INTERNAL LEAK. THE ENGINE WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
